Asian Journal of Mathematics

Wach Modules and Iwasawa Theory for Modular Forms

Antonio Lei, David Loeffler, and Sarah Livia Zerbes

Full-text: Open access

Article information

Source
Asian J. Math., Volume 14, Number 4 (2010), 475-528.

Dates
First available in Project Euclid: 1 March 2011

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1298989628

Mathematical Reviews number (MathSciNet)
MR2774276

Zentralblatt MATH identifier
1281.11095

Subjects
Primary: 11R23: Iwasawa theory 11F80: Galois representations 11S31: Class field theory; $p$-adic formal groups [See also 14L05] 12H25: $p$-adic differential equations [See also 11S80, 14G20]

Keywords
L-function supersingular modular form p-adic Hodge theory Iwasawa theory

Citation

Lei, Antonio; Loeffler, David; Zerbes, Sarah Livia. Wach Modules and Iwasawa Theory for Modular Forms. Asian J. Math. 14 (2010), no. 4, 475--528. https://projecteuclid.org/euclid.ajm/1298989628


Export citation